# SDR 99ZZZX1923

- Difficulty date: March 2, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N28MS
- Make and model: Beech E-90
- Aircraft serial: LW100
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Fitting
- Part number: 1004100133
- Condition: Loose
- Location: Lt Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, NOTICED ONE OF FOUR HUCK BOLTS, ON RT NLG DRAG LEG FITTING, BROKE AND ALL BUT ONE ON BOTH LT AND RT FITTINGS WERE LOOSE.  REMOVED ALL EIGHT HUCKBOLTS FROM FITTINGS AND INSTALLED NAS464-P3-LA4 AND NAS464-P3-LA5 BOLTS WITH SELF-LOCKING NUTS.  WORK WAS DONE IAW BEECH TECHNICAL SUPPORT.  BEECH SERVICE COMMUNIQUE NR 52, DATED 1973, ADDRESSED THIS PROBLEM.
